# SDR DXTA2025091504927

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000126
- Aircraft time: 1,298 hours, 770 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TO RECEIVED AN AMBER GROUND DETECT FAULT MESSAGE.  LANDING GEAR HANDLE WAS MAKING A CLICKING SOUND LIKE THE ON GROUND PROTECTION WAS ENGAGING REPEATEDLY.  LANDING GEAR HANDLE WOULD NOT ALLOW GEAR UP SELECTION.  CONTINUED TO ALTITUDE WITH GEAR DOWN, CAS MESSAGE DISAPPEARED ONCE LEVEL IN CRUISE FLIGHT.  ON DESCENT FOR LANDING THE CAS MESSAGE REAPPEARED AROUND 7000'.  ON LANDING ALL SYSTEMS FUNCTIONED NORMALLY. JACK AIRCRAFT. PERFORMED LANDING GEAR OPERATIONAL CHECK. OPERATION CHECK SATISFACTORY. PERFORM OPERATIONAL CHECK OF THE NLG TAXI LIGHTS. OPERATIONAL CHECKS SATISFACTORY. SAFETY WIRE NLG SQUAT SWITCH. SERVICE HYDRAULICS. DOWN DOWN JACKED AIRCRAFT AND RETURN TO NORMAL CONFIGURATION. WORK PERFORMED IN ACCORDANCE WITH CE-700-AM32-60-10, 7-10-10, 32-00-00
